# SDR DALA2016011200454

- Difficulty date: January 11, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 87,841 hours, 12,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, FASTENER HOLE CRACK AT HOLE 1 AND 2 IN GROUP A, AA5724-01010-04B WING SKIN REWORK. C/W REPAIR.
